Nivolumab‐induced plaque morphea in a malign melanoma patient
Makaleler > Tam Makale · 2020
Yazarlar: Ayda ACAR, GÖKTÜRK ORALOĞLU, Banu YAMAN, Işıl TUNA
Journal of Cosmetic Dermatology, SCI Expanded İndekslerine Giren Dergi, Uluslararası, Wos, 2020, cilt 20, ss 2645-2647
DOI: 10.1111/jocd.13914
Özet
BACKGROUND: Nivolumab is one of the targeted cancer therapy agent that acts to increase the immune responses by inhibition of antiprogrammed-death-receptor 1, which is one of the check points of the immune response. Nivolumab can be used to treat malign melanoma, lung, renal, head and neck, colorectal, hepatocellular cancers, and special cases of Hodgkin lymphoma. AIMS: We aimed to report a rarer cutaneous side effect of nivolumab because of the increasing uses of this agent in various cancer treatments. METHODS: We present a 48-year-old female, metastatic melanoma patient who developed plaque morphea lesion without any systemic involvement during nivolumab treatment. Plaque lesion responded well to use of topical corticosteroid and calcipotriol. RESULTS: Numerous cutaneous side effects associated with nivolumab have been reported in the literature. The most common cutaneous side effects are maculopapular rash, pruritus, and vitiligo. Morphea and disorders from this spectrum reported due to PD-1 inhibitors in the literature are; morphea, sclerodermoid changes, eosinophilic fasciitis, and lichen sclerosis. CONCLUSION: Patients who are treated by PD-1 inhibitors may be examined carefully in terms of morphea and scleroderma-like conditions although they are not as common as other cutaneous side effects.